# SDR USAA2014092200018

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 66,067 hours, 25,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N280096H
- Part serial: 0006
- Condition: Delaminated
- Location: Rt Wing
- Part time: 66,067 hours, 25,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON RT WING INBD TE AFT FLAP AT APPROX 2 INCHES OTBD OF INBD END & 6 INCHES FWD TE.  REPLACED RT WING INBD TE AFT FLAP IAW JOB CARD 19L50027002.
